Alert archive / New Jersey / Coastal Flood Statements in 2020
Coastal Flood Statement 12, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood statement at Jul 10, 2020, 8:12 PM EDT for Ocean County, New Jersey. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2020, 8:12 PM EDT (00:12 UTC)
- Expired
- Jul 11, 2020, 10:00 AM EDT
- In force
- 14 hr
- Issued by
- NWS Philadelphia/Mount Holly
County Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 16 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted.
503 WHUS41 KPHI 110012 CFWPHI Coastal Hazard Message National Weather Service Mount Holly NJ 812 PM EDT Fri Jul 10 2020 NJZ026-110600- /O.NEW.KPHI.CF.S.0012.200711T0012Z-200711T0600Z/ /O.CON.KPHI.RP.S.0004.000000T0000Z-200711T0200Z/ Coastal Ocean- 812 PM EDT Fri Jul 10 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...MINOR COASTAL FLOODING ON UPPER BARNEGAT BAY TONIGHT... * WHAT...For the High Rip Current Risk, dangerous rip currents. For upper portions of Barnegat Bay, up to one foot of inundation above ground level in low-lying areas near shorelines and tidal waterways. * WHERE...Coastal portions of Ocean County in New Jersey. * WHEN...For the High Rip Current Risk, until 10 PM EDT this evening. For the coastal flood statement, until 2 AM EDT Saturday. * IMPACTS...Minor roadway flooding is possible. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. Entering the surf is discouraged. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ NJZ020-110600- /O.NEW.KPHI.CF.S.0012.200711T0012Z-200711T0600Z/ Ocean- 812 PM EDT Fri Jul 10 2020 ...MINOR COASTAL FLOODING ON UPPER BARNEGAT BAY... * WHAT...up to one foot of inundation above ground level in low- lying areas near shorelines and tidal waterways on upper portions of Barnegat Bay. * WHERE...Nearshore areas near upper Barnegat Bay in Ocean County. * WHEN...Until 2 AM EDT Saturday. * IMPACTS...Minor roadway flooding is possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$ DEZ004-NJZ014-024-025-110200- /O.CON.KPHI.RP.S.0004.000000T0000Z-200711T0200Z/ Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic- 812 PM EDT Fri Jul 10 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Dangerous rip currents. * WHERE...The beaches of New Jersey and Delaware. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Entering the surf is discouraged. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ CMS
2 follow-up statements
468 WHUS41 KPHI 110149 CFWPHI Coastal Hazard Message National Weather Service Mount Holly NJ 949 PM EDT Fri Jul 10 2020 NJZ026-110600- /O.EXP.KPHI.RP.S.0004.000000T0000Z-200711T0200Z/ /O.CON.KPHI.CF.S.0012.000000T0000Z-200711T0600Z/ Coastal Ocean- 949 PM EDT Fri Jul 10 2020 ...HIGH RIP CURRENT RISK WILL EXPIRE AT 10 PM EDT THIS EVENING... * WHAT...Up to one foot of inundation above ground level in low- lying areas near Barnegat Bay. * WHERE...Coastal Ocean. * WHEN...Until 2 AM EDT Saturday. * IMPACTS...Minor roadway flooding is possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$ DEZ004-NJZ014-024-025-110300- /O.EXP.KPHI.RP.S.0004.000000T0000Z-200711T0200Z/ Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic- 949 PM EDT Fri Jul 10 2020 ...HIGH RIP CURRENT RISK WILL EXPIRE AT 10 PM EDT THIS EVENING... Although the high rip current risk will expire, a moderate risk for the formation of dangerous rip currents is expected to continue through at least Saturday and possibly even through Sunday. $$ NJZ020-110600- /O.CON.KPHI.CF.S.0012.000000T0000Z-200711T0600Z/ Ocean- 949 PM EDT Fri Jul 10 2020 * WHAT...Up to one foot of inundation above ground level in low- lying areas near Barnegat Bay. * WHERE...Ocean. * WHEN...Until 2 AM EDT Saturday. * IMPACTS...Minor roadway flooding is possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
542 WHUS41 KPHI 110550 CFWPHI Coastal Hazard Message National Weather Service Mount Holly NJ 150 AM EDT Sat Jul 11 2020 NJZ020-026-111400- /O.EXT.KPHI.CF.S.0012.000000T0000Z-200711T1400Z/ Ocean-Coastal Ocean- 150 AM EDT Sat Jul 11 2020 ...MINOR FLOODING ON UPPER BARNEGAT BAY THROUGH EARLY MORNING... * WHAT...Up to one foot of inundation above ground level in low- lying areas near shorelines and tidal waterways. * WHERE...Barnegat Bay and the tidal waterways that flow into it. * WHEN...Until 10 AM EDT this morning. * IMPACTS...Minor roadway flooding is possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$ CMS
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood statement went out at Jul 10, 7:58 PM EDT, 14 minutes earlier.
Area forecast discussion, Jul 10, 7:58 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
758 PM EDT Fri Jul 10 2020
.SYNOPSIS...
Tropical Storm Fay will continue to move northward along the
New Jersey coast this evening before exiting to the northeast
tonight and early Saturday. Weak high pressure will be over the
area Saturday morning before a cold front crosses the region
Saturday night. Another front will cross the area Monday. High
pressure will build over the area for the middle of next week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
No significant changes to the forecast with the early evening
update. We did adjust PoPs down slightly to reflect current
radar trends. The center of Fay continues to slowly progress
northward along eastern NJ.
The potential for heavy rain has come to an end in much of
eastern Maryland, central and southern Delaware and far southern
New Jersey. The Flash Flood Watch has been cancelled for those
areas. We continue to expect some moderate to heavy rain in the
central and northern portions of our forecast area, so the Flash
Flood Watch continues there. Widespread totals in the 1 to 4
inch range are anticipated with locally higher amounts. The rain
will continue to end gradually from south to north during the
evening and overnight hours as Fay drifts further to the north.
Winds along the northern part of the New Jersey coast will
continue to gust in excess of 40 MPH into this evening.
Meanwhile, the wind gusts elsewhere in our area should range
generally in the 15 to 25 MPH range. Wind speeds will likely
diminish overnight.
A decrease in cloud cover is expected overnight. However,
localized fog is possible. Low temperatures should favor the
upper 60s and lower 70s.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Saturday looks to be a typical summertime day in our region
with scattered cumulus and the potential for afternoon showers
and thunderstorms. Highs are expected to be mainly in the upper
80s and lower 90s with a southwest wind around 10 MPH.
Conditions will remain humid.
A mid level short wave trough is expected to approach from the
west on Saturday. Abundant low level moisture will allow mixed
layer CAPE values to rise into the 1500 to 2000 J/Kg range in
the afternoon. The instability along with the short wave should
result in the development of thunderstorms. Much of our region
is under a marginal risk for severe weather.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Tropical storm Fay will have diminished well north of the area
by the start of the long term and a following trough with a
surface cold front will be crossing the Middle Atlantic region
Saturday evening. The scattered showers and tstms will end
overnight with perhaps some patchy fog late at night.
Sunday and Sunday night generally look like fair weather across
most of the region as weak high pressure builds over the area.
Some shortwave energy north of the area may touch off a
scattered shower or tstm across the southern Poconos and perhaps
as far south as the Lehigh Valley. Confidence in these showers
occuring is not great, so we'll just keep slight chc pops in mos
areas with some chc pops near the N/W most edges of the CWA.
Above normal temps with upper 80s/low 90s most areas. Dew points
mostly in the mid 60s, so humid, but not excessively so.
Unsettled summerlike conditions are expected early next week
with most days featuring some scattered showers and tstms
(mostly) during the afternoon and early evening hours. Both days
will have very warm conditions with highs 3 to 5 degrees above
normal and humidity values rather humid.
Hot and humid conditions will develop across much of the Middle
Atlantic for the middle of next week with an upper high
pressure strengthening across the Tenn/Ohio Valley areas. Highs
Wed/Thu will be mostly in the low to mid 90s with apparent temps
in the mid 90s Wed and in the 100s on Thu. It could end up
being the warmest day of the summer (Thu) if the present fcst
number hold. Dry conditions are fcst for Wed and this will last
into Thu when a few sct tstms may form during the afternoon.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Into this evening...Mainly IFR/MVFR conditions, improving to
VFR at times. Showers with isolated thunder. The rain will be
moderate to heavy at times from KPHL northward. Northeast to
northwest wind 10 to 15 knots with gusts of 20 to 25 knots.
Medium confidence on most aspects of the forecast, but low
confidence on timing of flight category changes.
Tonight...MVFR/VFR conditions. Rain showers lifting to the
north of our region. However, once the rain showers clear, some
fog could develop leading to visibility restrictions. Northwest
to west wind less than 10 knots. Low confidence especially on
fog development.
Saturday...Mainly VFR with a chance of afternoon showers and
thunderstorms. Southwest wind around 10 knots with gusts of 15
to 20 knots. Medium to high confidence.
Outlook...
Sat night thru Tue...VFR most of the time with only a few
scattered showers and tstms mostly during the afternoon and
early evening periods. Lower CIGS/VSBYS with any tstm.
Wed...Mostly VFR.
&&
.MARINE...
The Tropical Storm Warning remains in effect from Great Egg
Inlet to Sandy Hook. A Small Craft Advisory is in place for the
rest of our marine area.
Tropical Storm Fay will continue to move slowly northward along
the northern part of the New Jersey coast into this evening,
before lifting into southeastern New York and southwestern New
England overnight.
Wave heights on our ocean waters were mainly in the 6 to 10
foot range late this afternoon.
As the tropical storm moves away from our region late tonight
and Saturday, conditions will improve. A south to southwest wind
around 10 to 15 knots is anticipated for Saturday. Wave heights
are expected to subside slowly but they may remain around 5 to
6 feet on our ocean waters for much of the day.
Outlook...
Seas on the ocean will continue to remain choppy Sun thru Tue
with swell conditions expected to keep seas near SCA criteria.
Winds will overall remain below SCA conditions however.
Scattered tstms Sun thru Tue with locally higher winds and seas.
Rip Currents...
Rest of today...High risk will continue.
Saturday...Moderate risk expected.
&&
.TIDES/COASTAL FLOODING...
As Fay departs the area tonight we can expect that the tidal
departures will remain elevated with 'close to minor' tidal
flooding possible in a few areas. Right now, it doesn't appear
to be widespread or significant enough to consider any flags,
but we will continue to monitor overnight.
A southerly flow will develop across the Chesapeake Bay on
Saturday as Fay departs and a cold front approaches. This will
probably cause water levels to become higher than usual, so
we'll monitor this overnight in case any flags or statements
become necessary.
&&
.EQUIPMENT...
The NOAA Weather Radio All Hazards broadcast from Hibernia
Park, PA (WNG704) remains off the air until further notice due
to damage to the antenna during the June 3 derecho.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until midnight EDT tonight for PAZ054-055-
061-062-105-106.
Flash Flood Watch until 8 PM EDT this evening for PAZ060-070-
071-101>104.
NJ...Flash Flood Watch until midnight EDT tonight for NJZ001-
007>010-012-015.
High Rip Current Risk until 10 PM EDT this evening for NJZ014-
024>026.
Flash Flood Watch until 8 PM EDT this evening for NJZ013-014-
016>020-026-027.
Tropical Storm Warning for NJZ012>014-020-022-025>027.
DE...High Rip Current Risk until 10 PM EDT this evening for DEZ004.
Flash Flood Watch until 8 PM EDT this evening for DEZ001.
MD...Flash Flood Watch until 8 PM EDT this evening for MDZ008.
MARINE...Tropical Storm Warning for ANZ450>452.
Small Craft Advisory until 6 PM EDT Saturday for ANZ453>455.
Small Craft Advisory until 8 PM EDT this evening for ANZ430-
431.
&&
Synopsis...O'Hara
Near Term...Iovino
Short Term...Iovino/Johnson
Long Term...O'Hara
Aviation...Iovino/Johnson/O'Hara
Marine...Iovino/O'Hara
Tides/Coastal Flooding...WFO PHI
Equipment...WFO PHIHazardous weather outlook, Jul 10, 5:18 PM EDT, 2 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 518 PM EDT Fri Jul 10 2020 DEZ001-MDZ008-NJZ016>019-PAZ060-070-071-101>104-112130- New Castle-Cecil-Salem-Gloucester-Camden-Northwestern Burlington- Berks-Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery- 518 PM EDT Fri Jul 10 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. NJZ001-007>010-015-PAZ054-055-061-062-105-106-112130- Sussex-Warren-Morris-Hunterdon-Somerset-Mercer-Carbon-Monroe-Lehigh- Northampton-Upper Bucks-Lower Bucks- 518 PM EDT Fri Jul 10 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. DEZ002-003-MDZ012-015-019-020-NJZ021-023-112130- Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Cumberland- Cape May- 518 PM EDT Fri Jul 10 2020 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ013-020-027-112130- Western Monmouth-Ocean-Southeastern Burlington- 518 PM EDT Fri Jul 10 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. NJZ012-112130- Middlesex- 518 PM EDT Fri Jul 10 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for northern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. NJZ022-112130- Atlantic- 518 PM EDT Fri Jul 10 2020 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. NJZ014-026-112130- Eastern Monmouth-Coastal Ocean- 518 PM EDT Fri Jul 10 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. DEZ004-NJZ024-112130- Delaware Beaches-Atlantic Coastal Cape May- 518 PM EDT Fri Jul 10 2020 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. NJZ025-112130- Coastal Atlantic- 518 PM EDT Fri Jul 10 2020 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. ANZ430-431-453>455-112130- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 518 PM EDT Fri Jul 10 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ450>452-112130- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 518 PM EDT Fri Jul 10 2020 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jul 10, 7:35 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
735 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 AM COASTAL FLOOD 1 SW HAYDEN PARK 39.69N 75.62W
07/10/2020 NEW CASTLE DE DEPT OF HIGHWAYS
TIDAL FLOODING ON THE CHRISTINA RIVER AND
TRIBUTARIES FORCED THE CLOSURE OF AIRPORT
ROAD. TIME BASED ON INITIAL DOT REPORT.
&&
CMSLocal storm report, Jul 10, 7:52 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
752 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM FLOOD 1 NE WILMINGTON 39.75N 75.54W
07/10/2020 NEW CASTLE DE DEPT OF HIGHWAYS
BUSINESS ROUTE 13 NEAR WALNUT STREET AND
BRANDYWINE CREEK WAS FLOODED. TIME BASED ON
FIRST DOT REPORT.
&&
CMSLocal storm report, Jul 10, 7:54 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
754 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM FLOOD 2 NW WYOMING 39.14N 75.59W
07/10/2020 KENT DE DEPT OF HIGHWAYS
FLOODING ON HAZLETTVILLE ROAD NEAR TODDS
MILL ROAD NEAR WYOMING. TIME BASED ON FIRST
DOT REPORT.
&&
CMSLocal storm report, Jul 10, 7:57 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
757 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM FLOOD GARFIELD PARK 39.70N 75.55W
07/10/2020 NEW CASTLE DE DEPT OF HIGHWAYS
FLOODING ON NEW CASTLE AVENUE AT HALCYON
DRIVE. TIME BASED ON FIRST DOT REPORT.
&&
CMSLocal storm report, Jul 10, 7:59 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
759 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM FLOOD 1 SE EDGE HILL 39.16N 75.50W
07/10/2020 KENT DE DEPT OF HIGHWAYS
FLOODING ON LITTLE CREEK ROAD BETWEEN U.S.
HIGHWAY 13 AND HORSEPOND ROAD. TIME BASED ON
INITIAL DOT REPORT.
&&
CMSLocal storm report, Jul 10, 8:03 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
803 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM FLOOD 2 NNE CLAUSSVILLE 40.64N 75.65W
07/10/2020 LEHIGH PA DEPT OF HIGHWAYS
FLOODING ON LEHIGH STREET AND INDIAN CREEK
ROAD. TIME BASED ON INITIAL DOT REPORT.
&&
CMSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:46 PM EDT | Areal Flood Warning | PHI | Cumberland, Gloucester, Salem | 13 hr |
| Jul 11, 5:28 PM EDT | Special Weather Statement | PHI | Somerset | 32 min |
| Jul 11, 5:52 PM EDT | Special Weather Statement | PHI | Middlesex | 38 min |
| Jul 11, 6:02 PM EDT | Special Weather Statement | PHI | Sussex | 13 min |
| Jul 11, 6:18 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex | 27 min |
| Jul 11, 6:45 PM EDT | Special Weather Statement | PHI | Ocean | 30 min |
| Jul 11, 7:57 PM EDT | Special Weather Statement | PHI | Monmouth | 33 min |
Nearby
Coastal Flood Statements in New Jersey, 2020Every coastal flood statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.